# SDR FDEA201906061248

- Difficulty date: June 6, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Gouged
- Location: Bs 1119-1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R/H FLOOR SEAT TRACK# -47.50 HAS 3EA GOUGES FROM STA 1119-1139.     BLENDED 3EA GOUGES IAW SRM 53-70-00. CHECKED LIMITS OF GOUGES. STA 1139 L=1.5,   W=.470 D=.110 FOUND OUT OF LIMITS IAW SRM 53-70-00 (TR88614). INSTALLED NEW SEAT   TRACK P/N 60-10964, BATCH# 2064395 IAW SRM 53-70-00 FIG 2. MAJOR REPAIR    REWORK NON ROUTINE GENERATED TO CORRECT DOCUMENTATION ERRORS. SEE N00957   WORK ORDER 00074193 , CORRECT PART NUMBER OF SEAT TRACK IS AEA7325-17. LOCATION   OF REPAIR IS STA 1129-1225 AT -X47.55.  INSTALLATION REFERENCES USED DWG AEA7325   AND SRM 51-31-01 VOL II.
